For women: Anyone on the Depo Shot with issues?

previous topic · next topic
mars2kids

Joined: Mar 11
Posts: 1,476

      quote  
Posted: 30 Nov 2012, 09:31
I've been on the Depo shot for birth control for over 3 years, and that has made my TOM nonexistent for those 3 years. Now, the last week I've been having spotting and all of the symptoms of TOM. Has anyone else experienced this? I'm trying to get into the doc to be sure this is normal, but thought I'd check with other women to see if anyone else has had this issue.
I know this isn't really weight loss related, other than that I gained about 10 or more lbs. while on the shot and now I'm bloated with TOM symptoms, so thanks for any input!!
Goals for 2017:
Find a workout program I can stick to
Find a nutrition plan I can stick to
Get stronger physically and mentally
jaime30024

Joined: Feb 11
Posts: 797

      quote  
Posted: 30 Nov 2012, 09:43
When I was on the depo I would still have spotting sometimes...typically when it neared the end of the 3 month period and was close to time to get my next shot. My daughter experiences this same thing (as I did) while on the depo herself now.
It is a good idea to get checked out but I wouldn't fret over it too much.
Start weight 245# 1st goal: 220#-met 04/07/11 2nd goal: 210#-met 05/21/2011
Start over: 221# 11/08/11 Start over: 233.2# 10/2012 Start over goal met: 220# 11/14/2012
Mini goal 212's by Dec -met 12/31/2012 Mini goal: 207's end of Jan- met 01/31/2013 Mini goal: 197's by end of Feb - met 02/27/2013
re-start grrr Mini goal: 197's by 09/19/2013
I have to restart again as I slipped. I am leaving the above so I can keep track. It happens and I have to keep learning. restart at 227 on 07/20/2017.
isaac01

Joined: Nov 12
Posts: 1

      quote  
Posted: 30 Nov 2012, 12:12
Yes... unfortunately it is one of the side effects. I too have not had and spotting at all and I have had the shot three time. But I experienced spotting this last time. The nurse told me it was just one of the side effects and sometimes you will spot it's normal.
hollipop

Joined: Jan 11
Posts: 36

      quote  
Posted: 30 Nov 2012, 12:24
I only got the shot once, right after my older son was born, and I had a period for 6 weeks. I also had really bad mood swings. It was a nightmare. The only good thing I found about the depo shot was that I did not gain weight with it, unlike the pill. I gain weight every time on that. Hope your issues clear up with no problem. I've been having issues today too. My doc has had me on the pill for the last few months to try and help my pain. My period showed up today, and I still have a week of blue pills left before I start the placebos. Got a call into my dr's office to see what I need to do.
*Holly*

Believing you can is half the battle!



Forum Search
Advanced forum search



Latest Posts

iphone changes
when I updated my iphone it won't show my net carbs and other info anymore what happened
by robinsavngr on 23 Oct 17 02:45 PM
Disheartening
Restrict weighing yourself to once a week and before your first meal of the day. Body weight (BW) fluctuates through the day and through the week even if you are following a strict diet and can be mis ...
by WorkIP on 22 Oct 17 11:27 PM
Diet Buddy in Colorado
Looking for someone in Colorado to be my diet buddy. Need to lose 50 lbs. Have Type 1 Diabetes and Hypothyroid. If there is someone out there that is the same as me, I would appreciate it.
by hdecrescentis on 22 Oct 17 06:40 PM
Nips and tucks
I am 50 and have maintained a 90 plus pound weight loss with a few ups and downs for many years. Yes, I have some loose skin, and no I have never had skin removal surgery. To tighten it up and keep it ...
by TtinaBee on 22 Oct 17 06:00 AM
How do I add a new food?
Welcome to FS! On the fatsecret.com website, start to type in a few letters where you would search for a food item .. then a little "+ add new food" appears just below the window with search ...
by rhills on 22 Oct 17 01:35 AM